Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the treatment for severe dizziness and tiredness?

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
Question
hi there I am a 60 yr. old male with severe dizziness and on-going tiredness which has been present over a number of months. All clinical tests have drawn a blank so far. these have included mri scans blood tests, brain wave scanning, numerous medication tests for Parkinson etc. all to no avail .suggestions XXXXXXX XXXX YYYY@YYYY
Posted Sat, 1 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Preeti Parakh 2 hours later
Brief Answer: Depression is a possibility. Detailed Answer: Hi, Welcome to Healthcare Magic! Since all your tests have come to be normal, we need to look at causes which can explain your symptoms but are not associated with abnormal tests. The most common cause for the same is depression. Getting tired easily, which cannot be explained by medical illnesses, is a core symptom of a depressive episode. But you will need to assess if you have other symptoms as well. The common ones are low mood, poor concentration, changes in sleep and appetite, feeling that nothing is going well, a loss of interest in what is going around oneself, not having the desire to talk to people, feeling that there is no point in living anymore etc. One doesn't have all the symptoms, but usually a few. Many people also feel anxious and worried. Dizziness is common in both anxiety and depression. I do not know if you are suffering from a depressive episode or not but I can just say that it is extremely common and the diagnosis if often missed. You yourself can be the best judge of what you have been feeling. I hope this is of some help. Please feel free to ask if you need any clarifications. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor